Works matching DE "MONGE-Ampere equations"
Results: 305
A C<sup>0</sup> linear finite element method for a second‐order elliptic equation in non‐divergence form with Cordes coefficients.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2244, doi. 10.1002/num.22965
- By:
- Publication type:
- Article
Mixed interior penalty discontinuous Galerkin methods for fully nonlinear second order elliptic and parabolic equations in high dimensions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1538, doi. 10.1002/num.21856
- By:
- Publication type:
- Article
An iterative meshfree method for the elliptic monge-ampère equation in 2D.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 5, p. 1507, doi. 10.1002/num.21849
- By:
- Publication type:
- Article
Erratum to: Quadratic mixed finite element approximations of the Monge-Ampère equation in 2D.
- Published in:
- 2017
- By:
- Publication type:
- Erratum
Quadratic mixed finite element approximations of the Monge-Ampère equation in 2D.
- Published in:
- Calcolo, 2015, v. 52, n. 4, p. 503, doi. 10.1007/s10092-014-0127-7
- By:
- Publication type:
- Article
Smooth solutions to a class of mixed type Monge-Ampère equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 825, doi. 10.1007/s00526-012-0547-7
- By:
- Publication type:
- Article
Light reflection is nonlinear optimization.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 861, doi. 10.1007/s00526-012-0506-3
- By:
- Publication type:
- Article
On the entire self-shrinking solutions to Lagrangian mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 321, doi. 10.1007/s00526-010-0364-9
- By:
- Publication type:
- Article
On the Monge–Ampère equation with boundary blow-up: existence, uniqueness and asymptotics.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 31, n. 2, p. 167, doi. 10.1007/s00526-007-0108-7
- By:
- Publication type:
- Article
The obstacle problem for Monge Ampere equation.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 3, p. 303, doi. 10.1007/s00526-004-0275-8
- By:
- Publication type:
- Article
On the regularity of the polar factorization for time dependent maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 3, p. 343, doi. 10.1007/s00526-004-0280-y
- By:
- Publication type:
- Article
On the design of a reflector antenna II.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 20, n. 3, p. 329, doi. 10.1007/s00526-003-0239-4
- By:
- Publication type:
- Article
Sobolev Regularity for the Monge−Ampère Equation, With Application to the Semigeostrophic Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 2, p. 175, doi. 10.1007/s10958-013-1649-2
- By:
- Publication type:
- Article
The Monge problem in $ {\mathbb{R}^d} $: Variations on a theme.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 6, p. 856, doi. 10.1007/s10958-012-0719-1
- By:
- Publication type:
- Article
r-Tuple almost product structures.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 569, doi. 10.1007/s10958-011-0482-8
- By:
- Publication type:
- Article
Luis Caffarelli, premio Abel 2023: matemáticas y experiencias con sus colaboradores españoles.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 1, p. 35
- By:
- Publication type:
- Article
On radial solutions for Monge-Ampère equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1590, doi. 10.3906/mat-1708-44
- By:
- Publication type:
- Article
Convex solutions of Monge-Ampère equations and systems: Existence, uniqueness and asymptotic behavior.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 371, doi. 10.1515/anona-2020-0139
- By:
- Publication type:
- Article
Diameter estimates in Kähler geometry.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 8, p. 3520, doi. 10.1002/cpa.22196
- By:
- Publication type:
- Article
C2,α$C^{2,\alpha }$ regularity of free boundaries in optimal transportation.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 1, p. 731, doi. 10.1002/cpa.22151
- By:
- Publication type:
- Article
On the Yau‐Tian‐Donaldson Conjecture for Generalized Kähler‐Ricci Soliton Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 9, p. 1793, doi. 10.1002/cpa.22053
- By:
- Publication type:
- Article
Quantitative Linearization Results for the Monge‐Ampère Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 12, p. 2483, doi. 10.1002/cpa.21994
- By:
- Publication type:
- Article
Min‐Oo Conjecture for Fully Nonlinear Conformally Invariant Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 11, p. 2259, doi. 10.1002/cpa.21866
- By:
- Publication type:
- Article
A Liouville Theorem for the Complex Monge‐Ampère Equation on Product Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 1, p. 122, doi. 10.1002/cpa.21751
- By:
- Publication type:
- Article
Pointwise Estimates and Regularity in Geometric Optics and Other Generated Jacobian Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 6, p. 1146, doi. 10.1002/cpa.21691
- By:
- Publication type:
- Article
Issue Information - TOC.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 5, p. 813, doi. 10.1002/cpa.21660
- Publication type:
- Article
Corrigendum: Viscosity Solutions to Complex Monge-Ampère Equations.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 5, p. 815, doi. 10.1002/cpa.21692
- By:
- Publication type:
- Article
Partial Regularity for Singular Solutions to the Monge-Ampère Equation.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 6, p. 1066, doi. 10.1002/cpa.21534
- By:
- Publication type:
- Article
A Monge-Ampere Equation with an Unusual Boundary Condition.
- Published in:
- Symmetry (20738994), 2015, v. 7, n. 4, p. 2009, doi. 10.3390/sym7042009
- By:
- Publication type:
- Article
DISTINCT SOLUTIONS TO GENERATED JACOBIAN EQUATIONS CANNOT INTERSECT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. 462, doi. 10.1017/S0004972720000052
- By:
- Publication type:
- Article
REGULARITY OF MONGE–AMPÈRE EQUATIONS IN OPTIMAL TRANSPORTATION.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 83, n. 1, p. 173, doi. 10.1017/S0004972710001930
- By:
- Publication type:
- Article
Online Dynamic Programming Speedups.
- Published in:
- Theory of Computing Systems, 2009, v. 45, n. 3, p. 429, doi. 10.1007/s00224-009-9166-x
- By:
- Publication type:
- Article
Radial solutions for fully nonlinear elliptic equations of Monge–Ampère type.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01552-3
- By:
- Publication type:
- Article
The first initial-boundary value problem of parabolic Monge–Ampère equations outside a bowl-shaped domain.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01505-w
- By:
- Publication type:
- Article
On Neumann problem for the degenerate Monge–Ampère type equations.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01486-w
- By:
- Publication type:
- Article
The exterior Dirichlet problems of Monge–Ampère equations in dimension two.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01476-4
- By:
- Publication type:
- Article
On a class of first order congruences of lines.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 5, p. 805, doi. 10.36045/bbms/1260369400
- By:
- Publication type:
- Article
Cascadic Newton's method for the elliptic Monge–Ampère equation.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2020, v. 18, n. 3, p. N.PAG, doi. 10.1142/S0219691320500186
- By:
- Publication type:
- Article
Quillen metrics and perturbed equations.
- Published in:
- Letters in Mathematical Physics, 2020, v. 110, n. 7, p. 1861, doi. 10.1007/s11005-020-01279-9
- By:
- Publication type:
- Article
Convergence of Weak Kähler-Ricci Flows on Minimal Models of Positive Kodaira Dimension.
- Published in:
- Communications in Mathematical Physics, 2018, v. 357, n. 3, p. 1179, doi. 10.1007/s00220-018-3087-y
- By:
- Publication type:
- Article
Quasi-plurisubharmonic envelopes 3: Solving Monge–Ampère equations on hermitian manifolds.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2023, v. 2023, n. 800, p. 259, doi. 10.1515/crelle-2023-0030
- By:
- Publication type:
- Article
Local noncollapsing for complex Monge–Ampère equations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2022, v. 2022, n. 793, p. 225, doi. 10.1515/crelle-2022-0069
- By:
- Publication type:
- Article
The metric geometry of singularity types.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 771, p. 137, doi. 10.1515/crelle-2020-0019
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 765, p. i, doi. 10.1515/crelle-2020-frontmatter765
- Publication type:
- Article
Geometric estimates for complex Monge–Ampère equations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 765, p. 69, doi. 10.1515/crelle-2019-0020
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 761, p. i, doi. 10.1515/crelle-2020-frontmatter761
- Publication type:
- Article
The parabolic Monge–Ampère equation on compact almost Hermitian manifolds.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2020, v. 2020, n. 761, p. 1, doi. 10.1515/crelle-2018-0019
- By:
- Publication type:
- Article
The structure of spaces with Bakry–Émery Ricci curvature bounded below.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 757, p. 1, doi. 10.1515/crelle-2017-0042
- By:
- Publication type:
- Article
Frontmatter.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 755, p. i, doi. 10.1515/crelle-2019-frontmatter755
- Publication type:
- Article
Hermitian metrics, (n-1,n-1) forms and Monge–Ampère equations.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 755, p. 67, doi. 10.1515/crelle-2017-0017
- By:
- Publication type:
- Article